# SDR 95ZZZX3814

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N800RH
- Make and model: Mrchti F260B
- Aircraft serial: 1102
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F44A
- Condition: Shaft Cracked
- Location: Propeller
- Part time: 1,532 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS SENT IN FOR AN OIL LEAK TO BE REPAIRED AND AD 83-06-10 TO BE COMPLIED WITH.  FOUND DRIVESHAFT CRACKED.
